# SDR ABXA020059

- Difficulty date: July 19, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- Aircraft time: 35,012 hours, 38,614 cycles
- Engine: Pwa JT8D15
- Engine time: 916 hours, 792 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 7436024
- Part serial: 59197
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 23 hours, 16 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE WOULD NOT DECELERATE FROM FULL POWER TO IDLE, WOULD NOT RESPOND AFTER THE THROTTLE WAS RETARDED. IN-FLIGHT SHUTDOWN AND DID AN AIR TURN BACK. REPLACED THE FUEL CONTROL AND MAIN FUEL PUMP IAW DC-9 MM 73-20-01-2.
